MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-00001-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on october 26th that the c-arm was moving up and down exposures, and was moving on its own.A field engineer examined the equipment and replaced the switches banks and the system met the manufacturer´s specifications.No injury to the patient nor staff.No other information is available.
 
Additional Manufacturer Narrative
Device history record (dhr) review: system product code: sdm-00001-2d.Serial number: (b)(6).System manufacture date: 3/5/2012.System installation date: 4/19/2012.Unique device identified (udi): (b)(4).A review of the complaint history for (b)(6) showed one additional complaint for uncommanded c arm rotation.On 4/17/2023, the customer reported uncommanded c-arm rotation.The fe was dispatched to the customer site and was unable to recreate the issue.The fe noticed the system flagged with a crm (32:20) error which indicates an issue with the right control insert.The fe replaced both the left and right control insert to resolve the issue (asy-16288).The control inserts were not returned; therefore, no further investigation can be performed.Cause/root cause: the probable cause of the uncommanded movement is due to an issue with the control inserts.Issues that can lead to uncommanded motion include broken slide/rock mounts, worn buttons and broken connectors.Further investigation could not be performed as the part was not returned.Due to the limited information provided and lack of part return, the root cause of the control insert failure could not be determined.Conclusion: complaint not confirmed as there was no returned product for post market quality assurance (pmqa) evaluation.Based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
MDR Report Key18115301
Report Number1220984-2023-00078
Device Sequence Number7016643
Product Code MUE
UDI-Device Identifier15420045505582
UDI-Public(01)15420045505582(11)160824
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-00001-2D
Device Catalogue NumberSDM-00001-2D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown